# SDR YENA2023071800823

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (AFT L/H EEH DOOR 834) CRACK L= 0.133 INCH APPROX; REMOVED AND REPLACED FRAME SEGMENT 1 AND PERFORMED FRAME / REINFORCE DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR (AFT LH EEH DOOR 834 ). IAW EC N A320-52-1144 AND IAW A320 SRM 51-72-11. REF AEROMAN WO 2023 204/1 NR 2023-331068.
